MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ULTRA CONGUENT KNEE; INSERT, ULTRA CONGRUENT SIZE6 11MM CM

ENCORE MEDICAL L.P. ULTRA CONGUENT KNEE; INSERT, ULTRA CONGRUENT SIZE6 11MM CM
Model Number 380-11-506
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to a worn poly.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) was not conducted since the item and or lot number(s) was not provided or determined during the complaint evaluation.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to worn poly.The surgeon performed this procedure to remedy the patient's condition.This complaint will be closed with the item and or lot number(s) unknown.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to a worn poly.

Brand Name
ULTRA CONGUENT KNEE
Common Device Name
INSERT, ULTRA CONGRUENT SIZE6 11MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8596719
Report Number1644408-2019-00389
Device Sequence Number1639512
Product Code JWH
UDI-Device Identifier00888912117135
UDI-Public(01)00888912117135
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K963028
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380-11-506
Device Catalogue Number380-11-506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;